# SDR 2023FA0000795

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: General aviation
- Aircraft: N9886F
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: ES4371
- Part serial: L08607
- Condition: Mismanufactured
- Location: Engine
- Component: Engine, Lyc
- Component part number: IO360L2A
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DEFECT DURING INSPECTION OF FACTORY OVERHAULED MAGNETO.  COIL TAB WAS NOT INSTALLED PARALLEL WITH THE MAGNETO PARTING SURFACE PER SECTION 7.8C OF MANUAL L-1363J.  THIS CONDITION WOULD RESULT IN PREMATURE EXCESSIVE WEAR OF COIL TAB IF NOT CORRECTED.
